New Zealand Wide FREE SHIPPING orders over $50* and we do Free Prescriptions for Fully Subsidised Medicines and Free delivery for Fully Funded prescription items 4 or more Email prescriptions@pakurangapharmacy.co.nz



Nuromol Tablets 12

Regular price $9.40

NUROMOL DUAL-ACTION STRONG PAIN RELIEF TABLETS 200MG/500MG TABLETS

Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol*, for up to 8 hours.

Also suitable for:


  • Also suitable for:Strong pain

  • Speed:Standard

  • Format:Tablet

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:

Back pain

Period pain

Cold & flu symptoms

Muscular pain

Sore throat

Rheumatic pain & non-serious arthritic pain

Dental pain

Migraine headache

Tension headache

Headache 8 hourly dosing.

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.

SAFETY INFORMATION:
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years. Do not use if: you are aged 65 years or over. you suffer asthma. you are pregnant or trying to become pregnant. you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. you are taking any other products containing ibuprofen, paracetamol or other anti-inflammatory medicines. Unless a doctor has told you to, do not use: if you are taking other medicines. if you suffer diabetes. Stop use and see your doctor immediately if: you have an allergic reaction.

Ibuprofen 200mg, Paracetamol 500mg